# SDR FDEA201507092185

- Difficulty date: July 9, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757230
- Aircraft serial: 24738
- Aircraft time: 625 hours, 23,089 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT EMER DOME LIGHT WILL NOT ILLUMINATE DURING TEST.  SPLICE CONNECTOR AT D5264 IS LOOSE.  RESEATED SAME & FLIGHT DECK EMER LIGHT OPERATIONS CHECKED NORMAL.
